MAUDE Adverse Event Report: WRIGHT MEDICAL TECHNOLOGY INC INFINITY ADAPTIS TALDOME SZ4 INFINITY ADAPTIS; Prosthesis, Ankle, Semi-Constrained, Cemented, Metal/Polymer

WRIGHT MEDICAL TECHNOLOGY INC INFINITY ADAPTIS TALDOME SZ4 INFINITY ADAPTIS; Prosthesis, Ankle, Semi-Constrained, Cemented, Metal/Polymer
Catalog Number 33680024
Medical Device Problem Code Loss of Osseointegration (2408)
Health Effect - Clinical Code Inadequate Osseointegration (2646)
Date of Event 05/21/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Upon completion of the investigation, additional information will be provided in a supplemental report.
 
Event or Problem Description
The digital stryker prophecy team received a ct scan indicating that the patient may require a revision surgery.It was reported: the implants were initially sized and placed correctly, secured correctly with cement but did loosen slowly over the timeframe and became much more symptomatic recently.The event appears to be a straightforward case of mechanical loosening and subsequent subsidence".

Brand Name
INFINITY ADAPTIS TALDOME SZ4 INFINITY ADAPTIS
Common Device Name
Prosthesis, Ankle, Semi-Constrained, Cemented, Metal/Polymer
Manufacturer (Section D)
WRIGHT MEDICAL TECHNOLOGY INC
1023 cherry rd
memphis TN 38117
Manufacturer (Section G)
Wright Medical Technology, Inc.
11576 memphis arlington rd
arlington TN 38002
Manufacturer Contact
dannielle stap
325 corporate drive
mahwah, NJ 07430
+1(201)831-5000
MDR Report Key25512610
Report Number3010667733-2026-00796
Device Sequence Number10525481
Product Code HSN
UDI-Device Identifier00889797101530
UDI-Public(01)00889797101530(11)230717(17)310717(10)1756998
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K172633
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Catalogue Number33680024
Device Lot Number175699
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/21/2026
Supplement Date Received by Manufacturer07/20/2026
Initial Report FDA Received Date06/15/2026
Supplement Report FDA Received Date08/14/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/17/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown